MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-50
Medical Device Problem Codes High impedance (1291); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was unable to have a magnetic resonance imaging (mri) due to concern for abnormal lead impedance from the spinal cord stimulator (scs) device.It was also reported that the patients implantable pulse generator (ipg) was no longer keeping a charge.The patient underwent a revision procedure wherein the ipg, scs leads and clik anchor were replaced.The patient was reported to be doing well post operatively.The explanted device components were not returned due to facility policy.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product code: qrb additional suspect medical device components involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 7077652 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4) model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 545316 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi) #: (b)(4) model number/catalog number: sc-4318 serial number: n/a batch/lot number: 29661764 model/catalog description: clik x anchor sterile kit unique identifier (udi) #: (b)(4) sc-2317-50 sn: (b)(6)/ (b)(6) investigation results: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50836113
Report Number3006630150-2026-06932
Device Sequence Number10060360
Product Code LGW
UDI-Device Identifier08714729861614
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/17/2024
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number7077615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight219 LB